# SDR PIDA09029

- Difficulty date: August 17, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 56,328 hours, 28,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND SUPPORT ANGLE FOR INTERCOSTAL WEB AT BS 290 JUST FORWARD OF THE R-1 DOOR CUTOUT BETWEEN STR 12RT AND 13RT CRACKED.  REPLACED SUPPORT ANGLE PER BOEING DWG 65-45807 AND SRM 51-40-02.
